# SDR GUUA12040601

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 22,872 hours, 27,195 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 1013880167
- Condition: Ruptured
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5402  DURING APPROACH LANDING GEAR UNSAFE LIGHT APPEARED WITH A POPPED CIRCUIT BREAKER MANUALLY EXTENDED LANDED GEAR. LANDED WITHOUT INCIDENT.  REPLACED RETRACTING ACTUATOR HOSE ASSEMBLY LANDING GEAR OPERATIONAL CHECK NORMAL.
